Items where Author is "Kozma, József"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Kurusa, Árpád, Kozma, József: Euler’s ratio-sum formula in projective-metric spaces.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 60 (2). pp. 379-390. ISSN 0138-4821 (2018)

Kozma, József, Kurusa, Árpád: Hyperbolic is the only Hilbert geometry having circumcenter or orthocenter generally.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 57 (1). pp. 243-258. ISSN 0138-4821 (2016)

Kozma, József, Kurusa, Árpád: Ceva's and Menelaus' theorems characterize the hyperbolic geometry among Hilbert geometries.
JOURNAL OF GEOMETRY, 106 (3). pp. 465-470. ISSN 0047-2468 (2015)

This list was generated on 2021. január 15. 20:09:49 CET.